MathSciNet Relay Station
MathSciNet bibliographic data
MR2267391 (2007i:93052) 93D15
Cesaroni, Annalisa A converse Lyapunov theorem for almost sure stabilizability. Systems Control Lett. 55 (2006), no. 12, 992–998.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement